# SDR E81R2013052970025

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N685G
- Make and model: Beech 58
- Aircraft serial: TH2372
- Aircraft time: 17 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 00292000065
- Condition: Disconnected
- Location: Fuel System
- Part time: 17 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INVESTIGATED SOURCE OF FUEL STAINS NOTED ON RT WING INBD L/E INBD RT NACELLE AREA.  FOUND RT ENGINE FUEL RETURN LINE TUBE ASSY.  DISCONNECTED FROM FUEL RETURN LINE NACELLE FIREWALL BULKHEAD FITTING ON AFT (NACELLE) SIDE.
